# SDR GTIA2022022436299

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 13,005 hours, 5,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER ASSIST BOTTLE REQUIRES SERVICE.-SERVICED L1 DOOR DAMPER ASSIST BOTTLE IAW AMM 52-10-00 OPS CHECK GOOD
